The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On LP-Sasakian Manifolds satisfying Certain Curvature Tensors

Authors

B. Prasad and R. P. S. Yadav

Abstract

The object of the present paper is to study some curvature condition on LPSasakian manifolds which satisfy P.W _2 = 0, W_2. W_2 = 0, L. W_2 = 0, W_2.L = 0, W_2.W_2 = 0 and W_2. R = 0

Keywords and Phrases : LP-Sasakian manifolds, W2-Curvature, Projective
Curvature
AMS Subject Classification : : 53C25, 53C44, 53D10

Received date : June 18, 2018

Accepted date: October 23, 2018

cited by: J.T.S. Vol. 12 (2018), pp.11-22

 

Download PDF